Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             22 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 An optimization-based numerical method for diffusion problems with sign-changing coefficients Abdulle, Assyr
2017
355 4 p. 472-478
7 p.
artikel
2 Blow-up solutions for a general class of the second-order differential equations on the half line de Holanda, Angelo R.F.
2017
355 4 p. 426-431
6 p.
artikel
3 Corrigendum à la Note “Construction par déformation de réalisations minimales d'une algèbre de Lie simple de type G 2” [C. R. Acad. Sci. Paris, Ser. I 323 (1996) 853–857] Cahen, Benjamin
2017
355 4 p. 485-
1 p.
artikel
4 Dossier Sommaire 2017
355 4 p. v-vi
nvt p.
artikel
5 Editorial Board 2017
355 4 p. IFC-
1 p.
artikel
6 Editorial Board 2017
355 4 p. IBC-
1 p.
artikel
7 Error bounds in high-order Sobolev norms for POD expansions of parameterized transient temperatures Azaïez, Mejdi
2017
355 4 p. 432-438
7 p.
artikel
8 Faîte du cône tangent à une singularité : un théorème oublié Cossart, Vincent
2017
355 4 p. 455-459
5 p.
artikel
9 Harmonic measure on sets of codimension larger than one David, Guy
2017
355 4 p. 406-410
5 p.
artikel
10 Lehmer's totient problem over F q [ x ] Ji, Qingzhong
2017
355 4 p. 370-377
8 p.
artikel
11 Lelong numbers, complex singularity exponents, and Siu's semicontinuity theorem Guan, Qi'an
2017
355 4 p. 415-419
5 p.
artikel
12 Logarithmic Sobolev inequality revisited Nguyen, Hoai-Minh
2017
355 4 p. 447-451
5 p.
artikel
13 Multipliers for Besov spaces on graded Lie groups Cardona, Duván
2017
355 4 p. 400-405
6 p.
artikel
14 On optimal Hölder regularity of solutions to the equation Δu + b ⋅∇u =0 in two dimensions Le, Nam Q.
2017
355 4 p. 439-446
8 p.
artikel
15 On the localization of the minimum integral related to the weighted Bergman kernel and its application Kim, Hyeseon
2017
355 4 p. 420-425
6 p.
artikel
16 On the mixing time of the flip walk on triangulations of the sphere Budzinski, Thomas
2017
355 4 p. 464-471
8 p.
artikel
17 Perverse sheaves and knot contact homology Berest, Yuri
2017
355 4 p. 378-399
22 p.
artikel
18 Singularités canoniques et actions horosphériques Langlois, Kevin
2017
355 4 p. 365-369
5 p.
artikel
19 The complex Monge–Ampère equation on weakly pseudoconvex domains Baracco, Luca
2017
355 4 p. 411-414
4 p.
artikel
20 The elliptic Cauchy problem revisited: Control of boundary data in natural norms Burman, Erik
2017
355 4 p. 479-484
6 p.
artikel
21 The full automorphism group of T ‾ Biswas, Indranil
2017
355 4 p. 452-454
3 p.
artikel
22 Three-manifolds of constant vector curvature one Schmidt, Benjamin
2017
355 4 p. 460-463
4 p.
artikel
                             22 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland